# SDR UALA2013062704508

- Difficulty date: June 25, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 85,834 hours, 13,748 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD LEAK, RT WING JUST INBD OF INBD AILERON.  FOUND DC MOTOR OPERATED SHUTOFF LATERAL CONTROL EMPENNAGE VALVE LEAKING. CYCLED LATERAL CONTROL VALVE, AND TIGHTENED PRESSURE LINE, NO LEAKS NOTED.
